4 Publications

Mark all

[4]
2015 | Journal Article | IST-REx-ID: 1579 | OA
Brooks, Christopher, et al. “Galois Groups of Schubert Problems of Lines Are at Least Alternating.” Transactions of the American Mathematical Society, vol. 367, no. 6, American Mathematical Society, 2015, pp. 4183–206, doi:10.1090/S0002-9947-2014-06192-8.
View | DOI | Download Preprint (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 2006 | OA
Hein, Nicolas, et al. “The Monotone Secant Conjecture in the Real Schubert Calculus.” Experimental Mathematics, vol. 24, no. 3, Taylor & Francis, 2015, pp. 261–69, doi:10.1080/10586458.2014.980044.
View | DOI | Download Preprint (ext.)
 
[2]
2014 | Journal Article | IST-REx-ID: 2178 | OA
Haws, David, et al. “Markov Degree of the Three-State Toric Homogeneous Markov Chain Model.” Beitrage Zur Algebra Und Geometrie, vol. 55, no. 1, Springer, 2014, pp. 161–88, doi:10.1007/s13366-013-0178-y.
View | DOI | Download Submitted Version (ext.)
 
[1]
2013 | Journal Article | IST-REx-ID: 5920
Hillar, Christopher J., and Abraham Martin del Campo Sanchez. “Finiteness Theorems and Algorithms for Permutation Invariant Chains of Laurent Lattice Ideals.” Journal of Symbolic Computation, vol. 50, Elsevier, 2013, pp. 314–34, doi:10.1016/j.jsc.2012.06.006.
View | Files available | DOI
 

Search

Filter Publications

4 Publications

Mark all

[4]
2015 | Journal Article | IST-REx-ID: 1579 | OA
Brooks, Christopher, et al. “Galois Groups of Schubert Problems of Lines Are at Least Alternating.” Transactions of the American Mathematical Society, vol. 367, no. 6, American Mathematical Society, 2015, pp. 4183–206, doi:10.1090/S0002-9947-2014-06192-8.
View | DOI | Download Preprint (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 2006 | OA
Hein, Nicolas, et al. “The Monotone Secant Conjecture in the Real Schubert Calculus.” Experimental Mathematics, vol. 24, no. 3, Taylor & Francis, 2015, pp. 261–69, doi:10.1080/10586458.2014.980044.
View | DOI | Download Preprint (ext.)
 
[2]
2014 | Journal Article | IST-REx-ID: 2178 | OA
Haws, David, et al. “Markov Degree of the Three-State Toric Homogeneous Markov Chain Model.” Beitrage Zur Algebra Und Geometrie, vol. 55, no. 1, Springer, 2014, pp. 161–88, doi:10.1007/s13366-013-0178-y.
View | DOI | Download Submitted Version (ext.)
 
[1]
2013 | Journal Article | IST-REx-ID: 5920
Hillar, Christopher J., and Abraham Martin del Campo Sanchez. “Finiteness Theorems and Algorithms for Permutation Invariant Chains of Laurent Lattice Ideals.” Journal of Symbolic Computation, vol. 50, Elsevier, 2013, pp. 314–34, doi:10.1016/j.jsc.2012.06.006.
View | Files available | DOI
 

Search

Filter Publications